MathSciNet Relay Station
MathSciNet bibliographic data
MR1653438 53C20 (28A78)
Itoh, Jin-ichi; Tanaka, Minoru The dimension of a cut locus on a smooth Riemannian manifold. Tohoku Math. J. (2) 50 (1998), no. 4, 571–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement